# SDR 98ZZZX1325

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98737
- Make and model: Cessna 421C
- Aircraft serial: 421C0040
- System (JASC): 7120 · Engine Mount Section
- Part: Beam Assy
- Part number: 505402019
- Condition: Loose
- Location: Lt Nac Mount
- Part time: 5,917 hours
- Component: 505402019
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, SEVERAL LOOSE AND WORKING RIVETS WERE FOUND IN TOP OF INBOARD ENGINE MOUNT BEAM APPROXIMATELY 6 INCHES AFT OF AFT ENGINE MOUNT BRACKET.  SUBMITTER STATED POSSIBLY CAUSED BY HARD LANDING OR TURBULENCE.
